# SDR UPS97822559

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5750872545
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, AFT LOWER CARGO SEAT TRACK AT LBL 26 STA 1220 IS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT TRACK IAW SRM ADDEN DC8-5320-5167-C, SRM 51-3-0 AND 53-7-3 FROM FS 1190 TO 1350.
